T Nation

Sustanon Injections: 3rd Cycle, New Swelling


#1

Hey guys just looking for some answers here first of all I’ve been in the gym since late 2012 so 4 years and some change of experience under my belt
I’m 5’7 23 years old
175 pounds
10-11% bf
I’ve been using testosterone cycles basically since late 2015
I’m On my 3rd cycle currently of sustanon 300mg
I’ve been buying from the same guy for years and he has never gave me bunk gear but this time around everytime I pin I’m getting swelling under the injection site not right on the pin mark but about 2 inches below and it’s really tight but no redness I’m using a 5’8ths inch needle any suggestions on why I am getting so knotted up and sore


#2

Do you have a friend who will try an injection from that vial to better understand the issue?


#3

I do not I have two more vials I was actually going to try to use a different vial and see if there’s any difference tonight